# SDR USAA2010091491987

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 32,691 hours, 11,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1038
- Condition: Low Pressure
- Location: L1 Door
- Part time: 32,636 hours, 17,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - EES - L1 ENTRY DOOR ASSIST BOTTLE LOW 800 PSI.  MAINTENANCE SERVICED L1 ENTRY DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
